MathSciNet Relay Station
MathSciNet bibliographic data
MR1608301 58G10 (11F11 19L47 57R15)
Dessai, Anand; Jung, Rainer On the rigidity theorem for elliptic genera. Trans. Amer. Math. Soc. 350 (1998), no. 10, 4195–4220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement